# SDR P2EA99297

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SKIN CRACKED AT BS 755 BETWEEN STRINGERS 17L AND 18L.  REPAIRED IAW COOPESA EO COO-3-53-542-99.  (M)
